# SDR UALA2011103105890

- Difficulty date: October 29, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 45,035 hours, 18,244 cycles
- Engine: Iae V2527A5
- System (JASC): 2720 · Rudder Control System
- Part: Buffer
- Condition: Defective
- Location: Rudder Pedal
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O RUDDER PEDALS NOT ADJUSTING PROPERLY.  REPLACED -BUFFER- ACTUATOR PEDAL ADJUSTMENT, OPS OK AND RUDDER PEDALS MOVE FREELY WITH FULL RUDDER TRAVEL.
